Alert archive / Texas / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 35, NWS Brownsville, TX
NWS Brownsville, TX issued this severe thunderstorm warning at May 16, 2020, 8:52 AM CDT for Cameron County, Texas. It was in force for 53 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 16, 2020, 8:52 AM CDT (13:52 UTC)
- Expired
- May 16, 2020, 9:45 AM CDT
- In force
- 53 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Cameron County, TX
The radar
The Brownsville radar (KBRO), 33 km from the middle of the area, began a volume at 13:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 16, 9:05 AM CDT | TSTM WND GST 61 | 3 Wnw Holly Beach, TX | |
| May 16, 9:24 AM CDT | MARINE TSTM WIND 43 | 1 Se South Padre Island, TX | TCOON STATION SPI BRAZOS SANTIAGO (BZST2) MEASURED WIND GUST OF 37 KT AT 9:24 AM CDT. |
| May 16, 9:24 AM CDT | MARINE TSTM WIND 43 | 1 Sse Port Isabel, TX | TCOON STATION (PTIT2) MEASURED WIND GUST OF 37 KT AT 9:24 AM CDT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 1.9 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3791 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 579 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 2.6
- Supercell composite
- 11.2
The text
As transmitted.
740
WUUS54 KBRO 161352
SVRBRO
TXC061-161445-
/O.NEW.KBRO.SV.W.0035.200516T1352Z-200516T1445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Brownsville TX
852 AM CDT Sat May 16 2020
The National Weather Service in Brownsville has issued a
* Severe Thunderstorm Warning for...
East central Cameron County in Deep South Texas...
* Until 945 AM CDT.
* At 851 AM CDT, severe thunderstorms were located along a line
extending from near Los Fresnos to Rio Hondo, moving east at 25
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Los Fresnos, South Padre Island, Rio Hondo, Laureles, Brownsville,
U.s. Coast Guard Station, Port Isabel Lighthouse, Palmer Laasko
Elementary, Beach Access Four and Port Isabel Fire And Police
Department.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Brownsville.
&&
LAT...LON 2605 9716 2595 9715 2606 9757 2625 9753
2626 9729 2624 9730 2625 9728 2624 9728
2623 9727 2624 9733 2622 9734 2622 9727
2621 9729 2620 9729 2620 9728 2622 9718
2627 9719 2607 9714
TIME...MOT...LOC 1351Z 278DEG 21KT 2624 9747 2615 9748 2607 9752
HAIL...<.75IN
WIND...60MPH
$$
CB2 follow-up statements
514
WWUS54 KBRO 161409
SVSBRO
Severe Weather Statement
National Weather Service Brownsville TX
909 AM CDT Sat May 16 2020
TXC061-161445-
/O.CON.KBRO.SV.W.0035.000000T0000Z-200516T1445Z/
Cameron TX-
909 AM CDT Sat May 16 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR EAST CENTRAL CAMERON COUNTY...
At 908 AM CDT, severe thunderstorms were located near Bayview,
moving east at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
South Padre Island, Port Isabel City Hall, U.s. Coast Guard Station,
Port Isabel Lighthouse, Beach Access Four, Port Isabel High School,
Port Isabel Fire And Police Department, South Padre Island Convention
Center, Beach Access Six and Laguna Vista Police Department.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Brownsville.
&&
LAT...LON 2603 9745 2612 9739 2626 9737 2626 9729
2624 9730 2625 9728 2624 9728 2623 9727
2624 9733 2622 9734 2622 9727 2621 9729
2620 9729 2620 9728 2622 9718 2627 9719
2607 9714 2605 9716 2595 9715
TIME...MOT...LOC 1408Z 285DEG 13KT 2621 9736 2612 9737 2604 9741
HAIL...<.75IN
WIND...60MPH
$$
CB039
WWUS54 KBRO 161438
SVSBRO
Severe Weather Statement
National Weather Service Brownsville TX
938 AM CDT Sat May 16 2020
TXC061-161448-
/O.EXP.KBRO.SV.W.0035.000000T0000Z-200516T1445Z/
Cameron TX-
938 AM CDT Sat May 16 2020
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CAMERON COUNTY
WILL EXPIRE AT 945 AM CDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds are still possible with
these thunderstorms.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Brownsville.
LAT...LON 2603 9745 2612 9739 2626 9737 2626 9729
2624 9730 2625 9728 2624 9728 2623 9727
2624 9733 2622 9734 2622 9727 2621 9729
2620 9729 2620 9728 2622 9718 2627 9719
2607 9714 2605 9716 2595 9715
TIME...MOT...LOC 1438Z 278DEG 21KT 2629 9797 2620 9798 2612 9802
$$
CBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 6:24 AM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, May 16, 6:24 AM CDT, 2 hours 28 minutes before
Area Forecast Discussion National Weather Service Brownsville TX 624 AM CDT Sat May 16 2020 .SHORT TERM (Now through Sunday): Satellite and radar images show scattered showers and thunderstorms...some possibly strong...continue to develop across portions of the CWA early this morning even as the outflow boundary moving southward across the coastal waters continues to outrun the convection offshore the lower Texas coast. The latest HRRR indicates convection developing across extreme southeast portions of deep south Texas this morning. Rain chances will linger across the coastal sections of the CWA this afternoon into early this evening as a 500mb shortwave trough across northeast Texas extending into southwest Texas continue to provide instability across the area. Isolated to scattered showers and thunderstorms are expected to develop across the coastal sections of deep south Texas Sunday as the 500mb shortwave trough lingers across the Texas coast. Temperatures will be near normal today with the cloud cover and slightly cooler air with the rain cooled airmass in the wake of the outflow boundary. Temperatures will be slightly warmer Sunday even with a light easterly flow at the surface. .LONG TERM (Sunday Night through Friday): Rain chances will diminish across south Texas Sun night into Monday as a 500mb ridge across northern Mexico and west Texas provides northerly winds aloft and subsidence increases across the area. In addition...low to mid level moisture will diminish across southwest Texas Monday into Tuesday as the upper level ridge moves eastward across the state. The 500mb ridge across the central United States Tuesday will become elongated Wednesday between the 500mb low/trough across the eastern U.S. and a 500mb trough across the western United States. A weak 500mb shortwave trough is progged to move across southwest Texas Wed night and this will provide some convection across the Mexican plateau. A 500mb ridge will develop across west-central Texas Friday in the wake of the upper level trough moving eastward. && .MARINE (Now through Sunday)...Seas were near 6 feet with north to northwest winds near 18 knots at 5:20 am at buoy020. An outflow boundary with strong to severe thunderstorms continues to move southward across the coastal waters early this morning. Buoy020 reported wind gusts near 45 knots earlier with the squall line. Once the convective boundary moves through the coastal waters this morning...winds will shift back to the south to southeast this afternoon. Moderate south to southeast winds will back to the east to southeast tonight with surface high pressure across central Texas. Light east to southeast winds will prevail across the coastal waters Sunday with weak high pressure across the northwest Gulf of Mexico. Sunday night through Wednesday...The pressure gradient will remain weak across the lower Texas coast Sun night into Monday. Light east to southeast winds will prevail across the coastal waters Sun night into Monday. Winds will veer to the south Tuesday but remain light with low pressure across northwest Texas. Light to moderate south to southeast winds should prevail across the western Gulf of Mexico Wednesday. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 87 77 87 74 / 70 10 20 10 BROWNSVILLE 89 78 91 74 / 50 10 20 10 HARLINGEN 88 76 91 72 / 60 10 20 10 MCALLEN 89 77 93 73 / 60 10 20 10 RIO GRANDE CITY 89 75 95 73 / 50 10 10 10 SOUTH PADRE ISLAND 85 79 84 76 / 70 10 20 10 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...None. GM...Small Craft Advisory until 7 PM CDT this evening for GMZ170-175. && This product is also available on the web at: HTTP://WEATHER.GOV/RGV 61/65/60/52
Hazardous weather outlook, May 16, 5:32 AM CDT, 3 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Brownsville TX 532 AM CDT Sat May 16 2020 TXZ248>257-351-353-171045- Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron- Coastal Kenedy-Northern Hidalgo- 532 AM CDT Sat May 16 2020 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Today and Tonight Strong thunderstorms are possible across southern and eastern portions of deep south Texas this morning. Some thunderstorms will produce heavy rainfall which will provide minor flooding in areas with poor drainage. There is a high risk of rip currents along area beaches. .DAYS TWO THROUGH SEVEN...Sunday through Friday An elevated risk of rip currents is possible at local beaches Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. GMZ130-132-135-150-155-170-175-171045- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 532 AM CDT Sat May 16 2020 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Today and Tonight A line of strong to severe thunderstorms will continue to move southward across the lower Texas coastal waters this morning. Damaging winds and small hail as well as frequent cloud to water lightning strikes can be expected with this line of storms. Small craft advisories are in effect for the far offshore waters of the lower Texas coast today through 7 pm this evening for high seas. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Castillo
In the hours before
Special weather statement, May 16, 7:29 AM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Brownsville TX
729 AM CDT Sat May 16 2020
TXZ251-254-351-161330-
Inland Willacy TX-Coastal Kenedy TX-Inland Kenedy TX-
729 AM CDT Sat May 16 2020
...SPECIAL WEATHER STATEMENT...
At 729 AM CDT, Doppler radar was tracking a strong thunderstorm near
Rudolph, or 13 miles south of Armstrong, moving east at 20 mph.
Pea size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Norias, Rudolph and Yturria.
LAT...LON 2664 9733 2663 9734 2654 9797 2679 9798
2706 9738 2690 9737 2691 9750 2688 9747
2689 9750 2685 9746 2681 9750 2661 9729
TIME...MOT...LOC 1229Z 258DEG 19KT 2673 9776
BRADYSpecial weather statement, May 16, 8:13 AM CDT, 39 minutes before
Special Weather Statement
National Weather Service Brownsville TX
813 AM CDT Sat May 16 2020
TXZ251-254-256-351-161400-
Coastal Willacy TX-Inland Willacy TX-Coastal Kenedy TX-
Inland Kenedy TX-
813 AM CDT Sat May 16 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN KENEDY...NORTHEASTERN
CAMERON AND WILLACY COUNTIES UNTIL 900 AM CDT...
At 812 AM CDT, Doppler radar was tracking a strong thunderstorm over
Reber Memorial Library, or over Raymondville, moving northeast at 55
mph.
Pea size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Raymondville, Port Mansfield, San Perlita, Norias, Port Mansfield
Chamber Of Commerce, Reber Memorial Library, Port Mansfield Airport,
Raymondville High School, Rudolph and Raymondville Police Department.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2637 9742 2637 9743 2638 9742 2644 9791
2680 9784 2696 9738 2680 9751 2689 9739
2682 9746 2690 9737 2649 9725 2645 9731
2645 9723 2642 9736 2641 9722
TIME...MOT...LOC 1312Z 240DEG 49KT 2650 9780
BRADYLocal storm report, May 16, 8:32 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
832 AM CDT SAT MAY 16 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM FLASH FLOOD 1 WNW MISSION 26.21N 98.33W
05/16/2020 HIDALGO TX PUBLIC
STALLED VEHICLE(S) ON FLOODED ROADWAY IN
MISSION.
&&
MBLocal storm report, May 16, 8:33 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
833 AM CDT SAT MAY 16 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 AM FLOOD 4 NW HIDALGO 26.14N 98.30W
05/16/2020 HIDALGO TX BROADCAST MEDIA
FLOODING OCCURRING IN GRANJERO.
&&
MBSpecial weather statement, May 16, 8:37 AM CDT, 15 minutes before
Special Weather Statement National Weather Service Brownsville TX 837 AM CDT Sat May 16 2020 TXZ253-161415- Southern Hidalgo TX- 837 AM CDT Sat May 16 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HIDALGO COUNTY UNTIL 915 AM CDT... At 837 AM CDT, Doppler radar was tracking a strong thunderstorm over South Alamo, or near Alamo, moving east at 35 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Pharr, Weslaco, San Juan, Alamo, Donna, Mercedes, Progreso, Austin Middle School, South Pharr Elementary School and Buckner Elementary School. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 2621 9822 2627 9786 2609 9786 2609 9821 TIME...MOT...LOC 1337Z 267DEG 31KT 2615 9811 CB
Special weather statement, May 16, 8:45 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service Brownsville TX
845 AM CDT Sat May 16 2020
TXZ254>257-161445-
Coastal Willacy TX-Inland Willacy TX-Coastal Cameron TX-
Inland Cameron TX-
845 AM CDT Sat May 16 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN KENEDY...CAMERON AND
CENTRAL WILLACY COUNTIES UNTIL 945 AM CDT...
At 844 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Rancho Viejo to Port Mansfield. Movement was
east at 35 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
Harlingen, San Benito, Los Fresnos, Rancho Viejo, Rio Hondo, Arroyo
City, Southmost, Olmito, Port Of Brownsville and Port Mansfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2602 9769 2660 9766 2656 9727 2644 9732
2648 9725 2648 9724 2646 9724 2646 9725
2636 9738 2645 9726 2636 9733 2644 9723
2636 9731 2641 9722 2595 9715 2584 9737
2584 9740
TIME...MOT...LOC 1344Z 275DEG 30KT 2643 9752 2621 9747 2597 9760
CBThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 11:40 PM CDT | Special Weather Statement | BRO | Zapata | 50 min |
| May 16, 1:35 AM CDT | Severe Thunderstorm Warning | BRO | Zapata | 40 min |
| May 16, 2:15 AM CDT | Special Weather Statement | BRO | Jim Hogg, Zapata | 60 min |
| May 16, 2:35 AM CDT | Severe Thunderstorm Warning | BRO | Brooks, Jim Hogg | 40 min |
| May 16, 2:46 AM CDT | Special Marine Warning | BRO | 119 min | |
| May 16, 2:54 AM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Zapata | 51 min |
| May 16, 3:03 AM CDT | Special Weather Statement | BRO | Jim Hogg | 27 min |
| May 16, 3:16 AM CDT | Special Weather Statement | BRO | Brooks, Jim Hogg | 59 min |
| May 16, 3:30 AM CDT | Severe Thunderstorm Warning | BRO | Brooks | 30 min |
| May 16, 4:14 AM CDT | Small Craft Advisory | BRO | 9 hr | |
| May 16, 4:15 AM CDT | Special Weather Statement | BRO | Brooks, Kenedy, Willacy | 60 min |
| May 16, 4:19 AM CDT | Areal Flood Advisory | BRO | Brooks, Kenedy | 100 min |
| May 16, 4:28 AM CDT | Special Marine Warning | BRO | 2 hr | |
| May 16, 4:32 AM CDT | Special Weather Statement | BRO | Starr | 13 min |
| May 16, 5:13 AM CDT | Special Weather Statement | BRO | Cameron, Hidalgo, Kenedy, Willacy | 92 min |
| May 16, 5:48 AM CDT | Special Weather Statement | BRO | Brooks | 42 min |
| May 16, 6:06 AM CDT | Special Weather Statement | BRO | Starr | 39 min |
| May 16, 6:19 AM CDT | Severe Thunderstorm Warning | BRO | Starr | 41 min |
| May 16, 6:28 AM CDT | Special Marine Warning | BRO | 92 min | |
| May 16, 6:31 AM CDT | Special Weather Statement | BRO | Brooks | 44 min |
| May 16, 6:56 AM CDT | Special Weather Statement | BRO | Hidalgo | 49 min |
| May 16, 6:59 AM CDT | Areal Flood Advisory | BRO | Starr | 106 min |
| May 16, 7:11 AM CDT | Special Marine Warning | BRO | 2 hr | |
| May 16, 7:17 AM CDT | Areal Flood Advisory | BRO | Brooks, Kenedy | 44 min |
| May 16, 7:22 AM CDT | Special Weather Statement | BRO | Brooks | 38 min |
| May 16, 7:24 AM CDT | Severe Thunderstorm Warning | BRO | Hidalgo, Willacy | 51 min |
| May 16, 7:29 AM CDT | Special Weather Statement | BRO | Kenedy | 61 min |
| May 16, 7:33 AM CDT | Areal Flood Advisory | BRO | Hidalgo, Starr | 117 min |
| May 16, 7:47 AM CDT | Severe Thunderstorm Warning | BRO | Hidalgo | 43 min |
| May 16, 8:06 AM CDT | Severe Thunderstorm Warning | BRO | Cameron, Hidalgo, Willacy | 39 min |
| May 16, 8:13 AM CDT | Special Weather Statement | BRO | Willacy | 47 min |
| May 16, 8:28 AM CDT | Flash Flood Warning | BRO | Hidalgo | 54 min |
| May 16, 8:29 AM CDT | Special Marine Warning | BRO | 2 hr | |
| May 16, 8:37 AM CDT | Special Weather Statement | BRO | Hidalgo | 38 min |
| May 16, 8:45 AM CDT | Special Weather Statement | BRO | Cameron, Willacy | 60 min |
| May 16, 8:48 AM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo, Willacy | 88 min |
| May 16, 9:22 AM CDT | Areal Flood Advisory | BRO | Hidalgo | 58 min |
| May 16, 10:44 AM CDT | Special Marine Warning | BRO | 91 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.